Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/505
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Slow Slumping of a Very Viscous Liquid Bridge
Author: Tuck, E.
Stokes, Y.
Schwartz, L.
Citation: Journal of Engineering Mathematics, 1997; 32(1):27-40
Publisher: KLUWER ACADEMIC PUBL
Issue Date: 1997
ISSN: 0022-0833
RMID: 0030006775
DOI: 10.1023/A:1004200926153
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.